# SDR 0001966632

- Difficulty date: May 29, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 63,054 hours, 9,474 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

DURING CRUISE WITH THE AUTO PRESSURIZATION CONTROLLER ON MEL, THE AIRCRAFT EXPERIENCED A LOSS OF CABIN PRESSURIZATION AND THE OXYGEN MASKS DEPLOYED.  AIRCRAFT DESCENDED TO 24,000 FEET AND CONTINUED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE OUTFLOW VALVE AND AUTO PRESSURIZATION CONTROLLER AND REPAIRED THE FORWARD CARGO DOOR SEAL DEPRESSOR AND PLENUM CHAMBER DRAIN VALVE.  OPERATIONAL CHECK OK.
